# SDR COMA0860272

- Difficulty date: June 8, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 30,545 hours, 26,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fs 193
- Part time: 30,545 hours, 26,805 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BELOW TRUSS CRACKED ON LT SIDE BELOW ACCUMULATOR GAUGE AT FS 193.00.  REPAIRED FLOOR IAW REO 601R-53-11-081.  (S)
